Journal of Symbolic Logic

The cofinality of the strong measure zero ideal

Teruyuki Yorioka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a characterization of the cofinality of the strong measure zero ideal under the continuum hypothesis and prove that we can force it to a value less than the power of the continuum.

Article information

Source
J. Symbolic Logic, Volume 67, Issue 4 (2002), 1373-1384.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150290

Digital Object Identifier
doi:10.2178/jsl/1190150290

Mathematical Reviews number (MathSciNet)
MR1955243

Zentralblatt MATH identifier
1046.03028

Subjects
Primary: 03E17: Cardinal characteristics of the continuum
Secondary: 03E35: Consistency and independence results

Citation

Yorioka, Teruyuki. The cofinality of the strong measure zero ideal. J. Symbolic Logic 67 (2002), no. 4, 1373--1384. doi:10.2178/jsl/1190150290. https://projecteuclid.org/euclid.jsl/1190150290


Export citation